AllJournalThesisConferenceNewspaperPatentStandardYear BookBook|ResearcherProject
all languages  Chinese Only  Other Languages
Author:Zoran Kadelburg , Stojan Radenović , Jelena Vujaković
Data Source:[J].Fixed Point Theory and Applications(IF 1.866), 2016, Vol.2016 (1), pp.1-6Springer
Abstract:Abstract(#br)We show that the result on cyclic weak contractions of Harjani et al. (J. Nonlinear Sci. Appl. 6:279-284, 2013 ) holds without the assumption of compactness of the underlying space, and also without the assumption of continuity of the given mapping.
Author:Zoran Kadelburg , Poom Kumam ...
Data Source:[J].Fixed Point Theory and Applications(IF 1.866), 2015, Vol.2015 (1), pp.1-14Springer
Abstract:Abstract(#br)In this paper, we prove common coupled fixed point theorems under a Geraghty-type condition using monotone instead of the often used mixed monotone property. Also we give some sufficient conditions for the uniqueness of a common coupled fixed point. An example illust...
Author:Zoran Kadelburg , Stojan Radenović
Data Source:[J].Fixed Point Theory and Applications(IF 1.866), 2016, Vol.2016 (1), pp.1-6Springer
Abstract:Abstract(#br)Very recently, Ma et al. (Fixed Point Theory Appl. 2014:206, 2014 ) introduced C ∗ $C^{*}$ -algebra-valued metric spaces as a new concept. A...
Author:... Jamal Rezaei Roshan , Vahid Parvaneh , Zoran Kadelburg
Data Source:[J].Journal of Inequalities and Applications(IF 0.822), 2014, Vol.2014 (1), pp.1-14Springer
Abstract:Abstract(#br)In this work, we obtain some fixed point results for generalized weakly T -Chatterjea-contractive and generalized weakly T -Kannan-contractive mappings in the framework of complete b -metric spaces. Examples are provided in order to distinguish these results from the...
Author:... Vahid Parvaneh , Jamal Rezaei Roshan , Zoran Kadelburg
Data Source:[J].Fixed Point Theory and Applications(IF 1.866), 2014, Vol.2014 (1), pp.1-23Springer
Abstract:Abstract(#br)The aim of this paper is to establish the structure of -metric spaces, as a generalization of 2-metric spaces. Some fixed point results...
Author:Ravi P Agarwal , Zoran Kadelburg , Stojan Radenović
Data Source:[J].Journal of Inequalities and Applications(IF 0.822), 2013, Vol.2013 (1), pp.1-12Springer
Abstract:Abstract(#br)Using a combination of techniques introduced by Jleli and Samet (Fixed Point Theory Appl. 2012:210, 2012) and Samet et al. (Int. J. Anal. 2013:917158, 2013) on the one hand, and by Kadelburg et al. (Bull. Math. Anal. Appl. 4:51-63, 2012) on the other hand, we show th...
Author:Hui-Sheng Ding , Zoran Kadelburg , Hemant Kumar Nashine
Data Source:[J].Fixed Point Theory and Applications(IF 1.866), 2012, Vol.2012 (1), pp.1-14Springer
Abstract:Abstract(#br)In this article, we prove existence results for common fixed points of two or three relatively asymptotically regular mappings satisfying the orbital continuity of one of the involved maps on ordered orbitally complete metric spaces. We furnish suitable examples to d...
Author:... Jamal Rezaei Roshan , Vahid Parvaneh , Zoran Kadelburg
Data Source:[J].Journal of Inequalities and Applications(IF 0.822), 2013, Vol.2013 (1), pp.1-26Springer
Abstract:Abstract(#br)In this paper, we introduce a modified version of ordered partial b -metric spaces. We demonstrate a fundamental lemma for the convergence of sequences in such spaces. Using this lemma, we prove some fixed point and common fixed point results for [InlineEquation not ...
Author:... Vahid Parvaneh , Jamal Rezaei Roshan , Zoran Kadelburg
Data Source:[J].Fixed Point Theory and Applications(IF 1.866), 2013, Vol.2013 (1), pp.1-18Springer
Abstract:Abstract(#br)We introduce the notion of ordered cyclic weakly ( ψ , φ , L , A , B ) -contractive mappings, and we establish some fixed and common fixed point results for this class of mappings in complete ordered b -metric spaces. Our results extend several known results fro...
Author:Zoran Kadelburg , Stojan Radenović
Data Source:[J].Fixed Point Theory and Applications(IF 1.866), 2012, Vol.2012 (1), pp.1-15Springer
Abstract:Abstract(#br)A fixed point theorem is obtained for a monotone self-map in a 0-complete ordered partial metric space under Hardy-Rogers-type contractive condition. This result improves some recently obtained ones, in the sense that weaker conditions are used. An example shows how ...

Being retrieved, please wait for a moment...

International Cooperation:cnki.scholar@cnki.net, +86-10-82896619   Feedback:scholar@cnki.net

×